Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 814067, 7 pages
http://dx.doi.org/10.1155/2013/814067
Research Article

On the Mazur-Ulam Theorem in Non-Archimedean Fuzzy -Normed Spaces

School of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 11 June 2013; Accepted 4 August 2013

Academic Editors: M. Tang and C. Zhu

Copyright © 2013 Tian Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Alaca, “A new perspective to the Mazur-Ulam problem in 2-fuzzy 2-normed linear spaces,” Iranian Journal of Fuzzy Systems, vol. 7, no. 2, pp. 109–119, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Y. Chen and M. M. Song, “Characterizations on isometries in linear n-normed spaces,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1895–1901, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Choy, H. Y. Chu, and S. H. Ku, “Characterizations on Mazur-Ulam theorem,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1291–1297, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Y. Chu, S. K. Choi, and D. S. Kang, “Mappings of conservative distances in linear n-normed spaces,” Nonlinear Analysis, vol. 70, no. 3, pp. 1168–1174, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Y. Chu, K. Lee, and C. G. Park, “On the Aleksandrov problem in linear n-normed spaces,” Nonlinear Analysis, vol. 59, no. 7, pp. 1001–1011, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Y. Chu, C. G. Park, and W. G. Park, “The Aleksandrov problem in linear 2-normed spaces,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 666–672, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Y. Chu, “On the Mazur-Ulam problem in linear 2-normed spaces,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1041–1045, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Cobzaş, “A Mazur-Ulam theorem for probabilistic normed spaces,” Aequationes Mathematicae, vol. 77, no. 1-2, pp. 197–205, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Kang, H. Koh, and I. G. Cho, “On the Mazur-Ulam theorem in non-Archimedean fuzzy normed spaces,” Applied Mathematics Letters, vol. 25, no. 3, pp. 301–304, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Kubzdela, “Isometries, Mazur-Ulam theorem and Aleksandrov problem for non-Archimedean normed spaces,” Nonlinear Analysis, vol. 75, no. 4, pp. 2060–2068, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. S. Moslehian and G. Sadeghi, “A Mazur-Ulam theorem in non-Archimedean normed spaces,” Nonlinear Analysis, vol. 69, no. 10, pp. 3405–3408, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Park and C. Alaca, “An introduction to 2-fuzzy n-normed linear spaces and a new perspective to the Mazur-Ulam problem,” Journal of Inequalities and Applications, vol. 2012, article 14, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. M. Rassias, “Properties of isometric mappings,” Journal of Mathematical Analysis and Applications, vol. 235, no. 1, pp. 108–121, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. A. Baker, “Isometries in normed spaces,” The American Mathematical Monthly, vol. 78, pp. 655–658, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. J. Cho, P. C. S. Lin, S. S. Kim, and A. Misiak, Theory of 2-Inner Product Spaces, Nova Science Publishers, Huntington, NY, USA, 2001. View at MathSciNet
  16. T. Z. Xu and J. M. Rassias, “On the Hyers-Ulam stability of a general mixed additive and cubic functional equation in n-Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 926390, 23 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Al. Narayanan and S. Vijayabalaji, “Fuzzy n-normed linear space,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 24, pp. 3963–3977, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Z. Xu, J. M. Rassias, and W. X. Xu, “Stability of a general mixed additive-cubic functional equation in non-Archimedean fuzzy normed spaces,” Journal of Mathematical Physics, vol. 51, no. 9, Article ID 093508, 19 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet